# SDR 96ZZZX4105

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N216LA
- Make and model: Snias AS350B1
- Aircraft serial: 2251
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A5302005
- Condition: Making Metal
- Location: T/R
- Part time: 155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEAR BOX RECENTLY OVERHAULED.  MADE METAL AFTER 154.8 HOURS SINCE OVERHAUL.  TAIL ROTOR GEARBOX WAS REPLACED.  AIRCRAFT TT:  6,253.8 HOURS.
